On Hodge structures and non-representability of Chow groups

Chad Schoen

Compositio Mathematica (1993)

  • Volume: 88, Issue: 3, page 285-316
  • ISSN: 0010-437X

How to cite


Schoen, Chad. "On Hodge structures and non-representability of Chow groups." Compositio Mathematica 88.3 (1993): 285-316. <http://eudml.org/doc/90248>.

author = {Schoen, Chad},
journal = {Compositio Mathematica},
keywords = {non-representability of Chow groups; weakly representable Chow group; Hodge structure; Hodge substructure},
language = {eng},
number = {3},
pages = {285-316},
publisher = {Kluwer Academic Publishers},
title = {On Hodge structures and non-representability of Chow groups},
url = {http://eudml.org/doc/90248},
volume = {88},
year = {1993},

AU - Schoen, Chad
TI - On Hodge structures and non-representability of Chow groups
JO - Compositio Mathematica
PY - 1993
PB - Kluwer Academic Publishers
VL - 88
IS - 3
SP - 285
EP - 316
LA - eng
KW - non-representability of Chow groups; weakly representable Chow group; Hodge structure; Hodge substructure
UR - http://eudml.org/doc/90248
ER -


  1. [A-K] A. Altman and S. Kleiman, Foundations of the theory of Fano schemes, Comp. Math.34 (1977) 3-47. Zbl0414.14024MR569043
  2. [Ar] M. Artin, Algebraic approximation of structures over complete local rings, I.H.E.S. Publ. Math.36 (1969) 23-58. Zbl0181.48802MR268188
  3. [B-V] W. Barth and Van de Ven, Fano varieties of lines on hypersurfaces, Arch. Math.31 (1978) 96-104. Zbl0383.14003MR510081
  4. [Be] A. Beilinson, Height pairing between algebraic cycles, in Contemporary Math. 67, Amer. Math. Soc. (1987). Zbl0624.14005MR902590
  5. [Bl1] S. Bloch, Lectures on Algebraic Cycles, Duke University Press (1980). Zbl0436.14003MR558224
  6. [Bl2] S. Bloch, K2 of Artinian Q-algebras with applications to algebraic cycles, Comm. Algebra5 (1975) 405-428. Zbl0327.14002MR371891
  7. [Bl3] S. Bloch, Zero cycles on Abelian surfaces, Comp. Math.33 (1976) 140-145. Zbl0337.14006
  8. [BLK] S. Bloch, A. Kas and D. Lieberman, Zero cycles on surfaces with p g = 0, Comp. Math.33 (1976) 135-140. Zbl0337.14006MR435073
  9. [B-S] S. Bloch and V. Srinivas, Remarks on correspondences and algebraic cycles, Am. J. of Math.105 (1983) 1235-1253. Zbl0525.14003MR714776
  10. [Ca] F. Campana, Connexité rationelle des variètiés de Fano, preprint Univ. of Nancy1 (1991). MR1108506
  11. [Cl1] H. Clemens, The local geometry of the Abel-Jacobi mapping, Proc. Symp. in Pure Math.46 (1987) 223-233. Zbl0646.14020MR927982
  12. [Cl2] H. Clemens, Homological equivalence modulo algebraic equivalence is not finitely generated, Publ. Math. IHES58 (1983) 19-38. Zbl0529.14002MR720930
  13. [De] P. Deligne, Theorie de Hodge III, Publ. Math. IHES44 (1975) 5-77. Zbl0237.14003MR498552
  14. [F] W. Fulton, Intersection Theory, Ergeb. Math. Grenzgeb. (3), vol. 2, Springer-Verlag (1984). Zbl0541.14005
  15. [G-H] P. Griffiths and J. Harris, On the Noether-Lefschetz theorem and some remarks on codimension-two cycles, Math. Ann.271 (1985) 31-51. Zbl0552.14011MR779603
  16. [Gri] P. Griffiths, On the periods of certain rational integrals I, II, Ann. of Math.90 (1969) 460-541. Zbl0215.08103MR260733
  17. [Gro1] A. Grothendieck, Hodge's general conjecture is false for trivial reasons, Topology8 (1969) 299-303. Zbl0177.49002MR252404
  18. [Gro2] A. Grothendieck, Les Schémas de Picard: Théorèmes d'existence. Seminaire Bourbaki232 (1962). Zbl0238.14014
  19. [H] J. Harris, Galois groups of monodromy problems, Duke Math J.46 (1979) 685-724. Zbl0433.14040MR552521
  20. [Ha] R. Hartshorne, Algebraic Geometry, Springer-Verlag, New York (1977). Zbl0367.14001MR463157
  21. [Hu] D. Husemöller, Elliptic Curves, Springer Verlag, New York (1987). Zbl0605.14032MR868861
  22. [Ja] U. Jannsen, Lecture at a conference on motives in Seattle (1991). 
  23. [Ka] S. Katz, Degenerations of quintic threefolds and their lines, Duke Math J.50 (1983) 1127-1135. Zbl0616.14035MR726321
  24. [Ke] Kempf et al., ToroidalEmbeddings I, Springer Lect. Notes in Math 339 (1973). Zbl0271.14017MR335518
  25. [L] F. Lecomte, Ridigité des groupes de Chow, Duke Math. J.53 (1986) 405-426. Zbl0632.14007MR850543
  26. [Le1] J. Lewis, The cylinder correspondence for hypersurfaces of degree n in Pn, Amer. J. Math.110 (1988) 77-114. Zbl0698.14003MR926739
  27. [Le2] J. Lewis, Towards a generalization of Munford's theorem, J. Math. Kyoto Univ.29 (1989) 267-272. Zbl0718.14006MR1015870
  28. [Le3] J. Lewis, Introductory Lectures in Transcendental Algehraic Geometry, Publications CRM (Centre de recherches mathématiques) Montréal (1991). Zbl0778.14002MR1139112
  29. [Mu] D. Mumford, Rational equivalence of 0-cycles on surfaces, J. Math. Kyoto Univ.9 (1968) 195-204. Zbl0184.46603MR249428
  30. [Mu2] D. Mumford, Geometric Invariant Theory, Springer-Verlag, New York (1965). Zbl0147.39304MR214602
  31. [Mur] J. Murre, Algebraic equivalence modulo rational equivalence on a cubic threefold, Comp. Math.25 (1972) 161-206. Zbl0242.14002MR352088
  32. [Na] R. Narasimhan, Complex Analysis in One Variable, Birkhäuser, Boston (1985). Zbl0561.30001MR781130
  33. [No] M. Nori, Algebraic cycles and Hodge theoretic connectivity, Inv. Math.111 (1993) 349-373 Zbl0822.14008MR1198814
  34. [R1] A.A. Roitman, On r-equivalence of zero dimensional cycles, Math. USSR Sbornik15 (1971) 555-567. Zbl0259.14002
  35. [R2] A.A. Roitman, Rational equivalence of zero cycles, Math. USSR Sbornik18 (1972) 571-588. Zbl0273.14001
  36. [R3] A.A. Roitman, The torsion group of zero cycles modulo rational equivalence, Ann. Math.111 (1980) 553-569. Zbl0504.14006MR577137
  37. [Rob] J. Roberts, Chow's moving lemma, in Algebraic Geometry, Oslo1970, Proc. of the 5th Nordic summer school in Math., (ed.), F. Oort, Oslo (1970). Zbl0237.00014
  38. [Shaf] I. Shaferevich, Basic Algebraic Geometry, Springer-Verlag, New York (1977). Zbl0362.14001MR447223
  39. [Shi] I. Shimada, On the cylinder homomorphisms of Fano complete intersections, J. Math. Soc. Japan42 (1988) 719-738. Zbl0743.14027MR1069854
  40. [Shio] T. Shioda, Some results on unirationality of algebraic surfaces, Math. Ann.230 (1977) 153-168. Zbl0343.14021MR572983
  41. [Sh-K] T. Shioda and T. Katsura, On Fermat varieties, Tohoku Math. Journ.31 (1979) 97-115. Zbl0415.14022MR526513
  42. [St] J. Steenbrink, Some remarks about the Hodge conjecture, in Hodge Theory (Sant Cugat, 1985) Springer Lect. Notes in Math. 1246 (1987) 165-175. Zbl0629.14004MR894051
  43. [V] C. Voisin, Sur les zéro-cycles de certaines hypersurfaces munies d'un automorphisme, Annali di Scuola normale superiore di Pisa, Vol. 29 (1992) 473-492. Zbl0786.14006MR1205880

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.